# SDR MASA200601296

- Difficulty date: May 9, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 7,406 hours, 4,627 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Plug
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ASH 7268 MLI - PILOT REPORTED A RT ENGINE OIL PRESSURE MASTER WARNING AFTER ENGINE START.  HAD TO SHUTDOWN ENGINES.  CONTRACT MX CLEANED PLUG TO RT OIL PRESSURE SW.  OP'S CHECK  GOOD.
